closed form for A007501

N. J. A. Sloane njas at
Wed Jan 31 16:52:50 CET 2001

Brendan asks if there is a closed form for A007501

this sequence belongs to the class that Al Aho and I studied in
the following paper:

%title Some Doubly Exponential Sequences
%author A. V. Aho
%author N. J. A. Sloane
%journal Fibonacci Quarterly
%volume 11
%pages 429-437
%date 1973
%Z Item 020
%type article

written a couple of years ago - so the answer is Yes

But the formula involves a magic real number, so it's a bit of a cheat.
But it may be what you want.  It is certainly exact!


MIME-Version: 1.0

More information about the SeqFan mailing list